# SDR ASAA0010186

- Difficulty date: December 15, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775581
- Condition: Mismarked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE, FOUND SKIN PANEL INSTALLED AT TIME OF MANUFACTURE, AT BODY STATION 727-908, STRINGER 14R-20R WAS INCORRECT PART NUMBER.  (M)
